Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Shallow water equations for equatorial tsunami waves
2018 (English)In: Philosophical Transactions. Series A: Mathematical, physical, and engineering science, ISSN 1364-503X, E-ISSN 1471-2962, Vol. 376, no 2111, article id 20170100Article in journal (Refereed) Published
Abstract [en]

We present derivations of shallow water model equations of Korteweg-de Vries and Boussinesq type for equatorial tsunami waves in the f-plane approximation and discuss their applicability. This article is part of the theme issue 'Nonlinear water waves'.

Place, publisher, year, edition, pages
2018. Vol. 376, no 2111, article id 20170100
National Category
Theoretical Chemistry Other Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-220583DOI: 10.1098/rsta.2017.0100ISI: 000417922000013Scopus ID: 2-s2.0-85037718490OAI: oai:DiVA.org:kth-220583DiVA, id: diva2:1177088
Note

QC 20180124

Available from: 2018-01-24 Created: 2018-01-24 Last updated: 2018-01-24Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full textScopus
In the same journal
Philosophical Transactions. Series A: Mathematical, physical, and engineering science
Theoretical ChemistryOther Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 19 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf